Volume 17, Issue 2
The Schwarz Chaotic Relaxation Method with Inexact Solvers on the Subdomains

Jian-Guo Huang

J. Comp. Math., 17 (1999), pp. 125-132.

Published online: 1999-04

Preview Full PDF 149 2273
Export citation
  • Abstract

In this paper, a S-CR method with inexact solvers on the subdomains is presented, and then its convergence property is proved under very general conditions. This result is important because it guarantees the effectiveness of the Schwarz alternating method when executed on message-passing distributed memory multiprocessor system.

  • Keywords

S-CR method, Chaotic algorithm, Inexact solvers.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-17-125, author = {Jian-Guo Huang , }, title = {The Schwarz Chaotic Relaxation Method with Inexact Solvers on the Subdomains}, journal = {Journal of Computational Mathematics}, year = {1999}, volume = {17}, number = {2}, pages = {125--132}, abstract = {

In this paper, a S-CR method with inexact solvers on the subdomains is presented, and then its convergence property is proved under very general conditions. This result is important because it guarantees the effectiveness of the Schwarz alternating method when executed on message-passing distributed memory multiprocessor system.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9087.html} }
TY - JOUR T1 - The Schwarz Chaotic Relaxation Method with Inexact Solvers on the Subdomains AU - Jian-Guo Huang , JO - Journal of Computational Mathematics VL - 2 SP - 125 EP - 132 PY - 1999 DA - 1999/04 SN - 17 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9087.html KW - S-CR method, Chaotic algorithm, Inexact solvers. AB -

In this paper, a S-CR method with inexact solvers on the subdomains is presented, and then its convergence property is proved under very general conditions. This result is important because it guarantees the effectiveness of the Schwarz alternating method when executed on message-passing distributed memory multiprocessor system.

Jian-Guo Huang. (1970). The Schwarz Chaotic Relaxation Method with Inexact Solvers on the Subdomains. Journal of Computational Mathematics. 17 (2). 125-132. doi:
Copy to clipboard
The citation has been copied to your clipboard